| Catalog Number |
152190051 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
03/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The primary surgery was performed on (b)(6) 2010.After the surgery, the patient complained of pain and the revision surgery was performed on (b)(6) 2018 due to central migration of the endurance head.The stem and the sleeve were not revised.No further information was provided by the hospital.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.